# SDR DHL9870624C

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 66147352
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING NR 8 SPOILER ACTUATOR LOWER LEFT SUPPORT ATTACHED TO LOWER PANEL HAS CRACK 2.5 WL 237.  REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-30-2.  N/R 2045.
